# SDR I06B20090206TM

- Difficulty date: February 6, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N486TM
- Make and model: Emb EMB-135ER
- Aircraft serial: 145364
- Aircraft time: 9,145 hours, 7,738 cycles
- Engine: Allsn AE3007A
- Engine time: 9,017 hours, 7,623 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Part time: 9,017 hours, 7,623 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONDUCTED ABORTED TAKEOFF AT APPROXIMATELY 80-90 KIAS DUE TO EICAS MESSAGE "ENG 1 REV DISAGREE".  COMPLIED WITH ABORT PROCEDURE.   MESSAGE DISAPPEARED DURING DECELERATION.  COULD NOT DUPLICATE THE EICAS "ENG 1 REV DISAGREE" MESSAGE.  RETURNED TO THE GATE FOR FURTHER INVESTIGATION.  INFORMED FLIGHT FOLLOWING AND CHIEF PILOT OF THE SITUATION.  DISEMBARKED THE PASSENGERS INTO THE SJC TERMINAL WHILE A MAINTENANCE PROCEDURE WAS PERFORMED.  MEL 78-34-00 COMPLETED FOR "ENG 1 REV DISAGREE" MESSAGE AT 1730 LOCAL.  UNEVENTFUL DEPARTURE SJC-MHR AT APPROXIMATELY 1758 LOCAL WITH 32 PASSENGERS.
